EconPapers    
Economics at your fingertips  
 

Dualism, duality and the complexity of economic institutions

William Jackson

International Journal of Social Economics, 1999, vol. 26, issue 4, 545-558

Abstract: Keywords: Economic theory, Economics

Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (text/html)
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (application/pdf)
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eme:ijsepp:03068299910215997

DOI: 10.1108/03068299910215997

Access Statistics for this article

International Journal of Social Economics is currently edited by Professor Terence Garrett

More articles in International Journal of Social Economics from Emerald Group Publishing Limited
Bibliographic data for series maintained by Emerald Support ().

 
Page updated 2025-03-19
Handle: RePEc:eme:ijsepp:03068299910215997